RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 4, Pages 401–409 (Mi mz6946)  

On the immersion of topological semigroups in topological groups

L. B. Shneperman

Moscow State Pedagogical Institute named after A. M. Gor'kii

Abstract: The Ore sufficient condition for imbedding of a semigroup in a group is extended to the case of topological semigroups. Imbedding conditions for a locally compact topological semigroup in a locally bicompact topological group are studied.

Full text: PDF file (682 kB)

English version:
Mathematical Notes, 1969, 6:4, 697–701

Bibliographic databases:

UDC: 512.4
Received: 04.11.1967

Citation: L. B. Shneperman, “On the immersion of topological semigroups in topological groups”, Mat. Zametki, 6:4 (1969), 401–409; Math. Notes, 6:4 (1969), 697–701

Citation in format AMSBIB
\Bibitem{Shn69}
\by L.~B.~Shneperman
\paper On the immersion of topological semigroups in topological groups
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 4
\pages 401--409
\mathnet{http://mi.mathnet.ru/mz6946}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=259007}
\zmath{https://zbmath.org/?q=an:0211.04205}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 4
\pages 697--701
\crossref{https://doi.org/10.1007/BF01093804}


Linking options:
  • http://mi.mathnet.ru/eng/mz6946
  • http://mi.mathnet.ru/eng/mz/v6/i4/p401

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:124
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020